Ulster University Logo

Ulster Institutional Repository

Algebraic polynomials with random coefficients with binomial and geometric progressions.

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K and Sambandham, M (2009) Algebraic polynomials with random coefficients with binomial and geometric progressions. Journal of Applied Mathematics and Stocastic Analysis., 2009 (1). pp. 1-6. [Journal article]

Full text not available from this repository.

URL: http://www.hindawi.com/journals/jamsa/volume-2009/


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8925
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 09:32
Last Modified:22 Jan 2010 09:32

Repository Staff Only: item control page